# SDR DL76L050339

- Difficulty date: June 26, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 37,064 hours, 5,800 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS REPORT ELEC SMOKE IN MID CABIN AFTER T/O.  RETURN TO ATL.  RAN BOTH ENG AT TAKEOFF POWER FOR 10 MINS.  RAN PACKS AT FULL HOT, HAD CABIN / GALLEYS POWERED OPS CK IFE SYSTEM.  NO ELEC SMOKE ODOR FOUND ANYWHERE ON A/C.  A/C OK FOR SERVICE.
